# SDR TSAA0253041

- Difficulty date: January 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3453715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN INTERIOR LONGITUTIONAL FLOOR SUPPORT UPPER CHORD AND WEB CRACKED AT BS 663.75 BL 0.  VERIFIED CRACK REMOVED USING HFEC.  REPAIRED LONGITIONAL FLOORBEAM IAW ECO 2223R2 PART II, DEVIATION 'C'.  AIRCRAFT RETURNED TO SERVICE.  (M)
